Zyrtec Allergy Relief Tablets, 140 Count

Zyrtec Allergy Relief Tablets, 140 Count

    Features:

  • 140 Count ( 2 boxes of 70 ) Save!
  • Contains 10 mg of cetirizine HCL per tablet
  • 24-hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • #1 allergist-recommended brand among OTC oral antihistamines
  • Starts working at hour 1 and keeps on working for a full 24 hours

Zyrtec Prescription-Strength Allergy Medicine Tablets With Cetirizine, 70 Count, 10 mg – Pack of 2

Zyrtec Prescription-Strength Allergy Medicine Tablets With Cetirizine, 70 Count, 10 mg - Pack of 2

    Features:

  • 140 Tablets of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamine
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose

Zyrtec Tablets, 10 Mg itRBUO, 3Pack (70 Count)

Zyrtec Tablets, 10 Mg itRBUO, 3Pack (70 Count)

    Features:

  • Relieve your worst allergy symptoms, indoors and out
  • Contains 10 mg of cetirizine HCL per tablet
  • 24-hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • #1 allergist-recommended brand among OTC oral antihistamines
  • Starts working at hour 1 and keeps on working for a full 24 hours

Zyrtec Zyrtec Allergy Relief Tablets 70 Ct & Benadryl Itch Relief Stick, Bundle Pack, 2 Items, 70 Count (Pack of 12)

Zyrtec Zyrtec Allergy Relief Tablets 70 Ct & Benadryl Itch Relief Stick, Bundle Pack, 2 Items, 70 Count (Pack of 12)

    Features:

  • 2-piece bundle pack containing a 70-count bottle of Zyrtec 24 Hour Allergy Relief Tablets and a .47-fluid ounce Benadryl Extra-Strength Itch Relief Stick to help accommodate all of your allergy needs
  • Prescription-strength Zyrtec allergy medicine starts working at hour 1 and stays strong to relieve indoor and outdoor allergy symptoms such as runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Easy-to-apply Benadryl Itch Relief Stick begins to work on contact and can be applied directly to insect and mosquito bites, sunburn, scrapes, minor skin irritations, minor burns and minor cuts to relieve associated pain and itch
  • Formulated with powerful ingredients, the allergy tablets contain 10 mg of the antihistamine cetirizine per tablet and the itch relief stick contains diphenhydramine HCl, a topical analgesic as well as the skin protectant zinc acetate
  • With tablets suitable for ages 6 and up and the stick suitable for ages 2 and up, this allergy, itch and pain relieving bundle pack is great to pack in your camping supplies or take on the go for any outdoor activity

Zyrtec Cetrizine HCl/Antihistamine – 10mg/100 Tablets

Zyrtec Cetrizine HCl/Antihistamine - 10mg/100 Tablets

    Features:

  • Zyrtec Cetrizine HCl/Antihistamine – 10mg/100 Tablets

Zyrtec Cetrizine HCl/Antihistamine, 10mg, 50 Count, Pack of 2

Zyrtec Cetrizine HCl/Antihistamine, 10mg, 50 Count, Pack of 2

    Features:

  • Long lasting relief from allergy symptoms
  • Helps relieve itchy, red, watery eyes, sneezing and runny, itchy nose, postnasal drip, itching from hives
  • Effective in treating indoor allergies like dust, mold, and pet dander (year-long allergies)

Product of Zyrtec Allergy 10mg Original Prescription Strength Tablets, 100 Ct. – Allergy [Bulk Savings]

Product of Zyrtec Allergy 10mg Original Prescription Strength Tablets, 100 Ct. - Allergy [Bulk Savings]

    Features:

  • Long lasting relief from allergy symptoms helps relieve itchy, red, watery eyes, sneezing and runny, itchy nose, Postnasal drip, itching from hives effective in treating indoor allergies like dust, mold, and pet dander (year-long allergies)

As an Amazon Associate I earn from qualifying purchases.

Random products:

acupressure mat for shower
pennis pump for men best seller